Journal of Kufa for Mathematics and Computer (Dec 2014)

On The Stability Of Fixed Points In Topological Spaces

  • Abedal-Hamza Mahdi Hamza,
  • Mohammed Faris Y

DOI
https://doi.org/10.31642/JoKMC/2018/020203
Journal volume & issue
Vol. 2, no. 2

Abstract

Read online

In this papers we introduced new concepts of stability: strongly stable, c-stable, and c-strongly stable. We discussed the stability of fixed points with respect to each of a topology and a base for that topology. We obtained that if a fixed point is stable (strongly stable, c-stable, strongly c- stable respectively) with respect to a base for a topology, then it is stable (strongly stable, c-stable, strongly c- stable respectively) with respect to that topology

Keywords